BibTeX record journals/jgaa/HeLZ00

download as .bib file

@article{DBLP:journals/jgaa/HeLZ00,
  author       = {George He and
                  Jiping Liu and
                  Cheng Zhao},
  title        = {Approximation Algorithms for Some Graph Partitioning Problems},
  journal      = {J. Graph Algorithms Appl.},
  volume       = {4},
  number       = {2},
  pages        = {1--11},
  year         = {2000},
  url          = {https://doi.org/10.7155/jgaa.00021},
  doi          = {10.7155/JGAA.00021},
  timestamp    = {Tue, 08 Oct 2024 15:20:44 +0200},
  biburl       = {https://dblp.org/rec/journals/jgaa/HeLZ00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}